# SDR DALA2023010400036

- Difficulty date: December 31, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 32,395 hours, 4,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 GIRT BAR BRACKETS DAMAGED. LOCATIONS 1R. CORRECTIVE ACTION: ADJUSTED LAV DOOR OPS CHECK GOOD. NOT 1R DOOR. LAV DOOR 1R. (2561825)
